| Model Number |
AC TIGHTROPE REPAIR KIT, TITANIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2/14/2025, it was reported by an arthrex subsidiary employee via email that the sutures from an ar-2257 ac tightrope repair kit broke when passing it through the tunnel.When the surgeon slightly tensioned the sutures, they broke.The case was completed using another product.This was discovered during a shoulder arthroscopy procedure on (b)(6) 2025.Additional information was received on 2/25/2025: the case was completed using another ar-2257 ac tightrope repair kit.There was no delay in the case, and further anesthesia was necessary.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.